Ramanujan–Bernoulli numbers as moments of Racah polynomials
Journal de Théorie des Nombres de Bordeaux, Volume 32 (2020) no. 1, pp. 205-215.

The classical sequence of Bernoulli numbers is known to be the sequence of moments of a family of orthogonal polynomials. The same statement is obtained for another sequence of rational numbers, which is similar in many ways to the Bernoulli numbers.

Il est connu que les nombres de Bernoulli sont les moments d’une famille de polynômes orthogonaux. On obtient des énoncés semblables pour une autre suite de nombres rationnels, qui ont d’autres similarités avec les nombres de Bernoulli.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1118
Classification: 33C45,  11B68,  11Y65
Keywords: continued fraction, Bernoulli number, orthogonal polynomial
Frédéric Chapoton 1

1 Institut de Recherche Mathématique Avancée UMR 7501, Université de Strasbourg et CNRS 7 rue René Descartes 67000 Strasbourg, France
@article{JTNB_2020__32_1_205_0,
     author = {Fr\'ed\'eric Chapoton},
     title = {Ramanujan{\textendash}Bernoulli numbers as moments of {Racah} polynomials},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {205--215},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {32},
     number = {1},
     year = {2020},
     doi = {10.5802/jtnb.1118},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1118/}
}
TY  - JOUR
TI  - Ramanujan–Bernoulli numbers as moments of Racah polynomials
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2020
DA  - 2020///
SP  - 205
EP  - 215
VL  - 32
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1118/
UR  - https://doi.org/10.5802/jtnb.1118
DO  - 10.5802/jtnb.1118
LA  - en
ID  - JTNB_2020__32_1_205_0
ER  - 
%0 Journal Article
%T Ramanujan–Bernoulli numbers as moments of Racah polynomials
%J Journal de Théorie des Nombres de Bordeaux
%D 2020
%P 205-215
%V 32
%N 1
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.1118
%R 10.5802/jtnb.1118
%G en
%F JTNB_2020__32_1_205_0
Frédéric Chapoton. Ramanujan–Bernoulli numbers as moments of Racah polynomials. Journal de Théorie des Nombres de Bordeaux, Volume 32 (2020) no. 1, pp. 205-215. doi : 10.5802/jtnb.1118. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1118/

[1] Bruce C. Berndt Ramanujan’s notebooks. Part V, Springer, 1998, xiv+624 pages | Article | MR: 1486573 | Zbl: 0886.11001

[2] Ernesto Cesàro Sur la série harmonique., Nouv. Ann., Volume IV (1885), p. 295-296 | Zbl: 17.0232.01

[3] Frédéric Chapoton A rooted-trees q-series lifting a one-parameter family of Lie idempotents, Algebra Number Theory, Volume 3 (2009) no. 6, pp. 611-636 | Article | MR: 2579388 | Zbl: 1200.18004

[4] Frédéric Chapoton Sur une série en arbres à deux paramètres, Sémin. Lothar. Comb., Volume 70 (2013), B70a, 20 pages | MR: 3118910 | Zbl: 1408.05139

[5] Frédéric Chapoton; Driss Essouabri q-Ehrhart polynomials of Gorenstein polytopes, Bernoulli umbra and related Dirichlet series, Mosc. J. Comb. Number Theory, Volume 5 (2015) no. 4, pp. 13-38 | MR: 3487205 | Zbl: 1359.52017

[6] Frédéric Chapoton; Jiang Zeng Nombres de q-Bernoulli–Carlitz et fractions continues, J. Théor. Nombres Bordeaux, Volume 29 (2017) no. 2, pp. 347-368 | MR: 3682472 | Zbl: 1410.11014

[7] Kwang-Wu Chen A summation on Bernoulli numbers, J. Number Theory, Volume 111 (2005) no. 2, pp. 372-391 | Article | MR: 2130114 | Zbl: 1075.11015

[8] Roelof Koekoek; René Swarttouw The Askey-scheme of hypergeometric orthogonal polynomials and its q-analogue (1994) (http://homepage.tudelft.nl/11r49/documents/as98.pdf) (Technical report)

[9] Philipp L. Seidel Ueber eine einfache Entstehungsweise der Bernoulli’schen Zahlen und einiger verwandten Reihen, Sitzungsberichte der mathematisch-physikalischen Classe der k. b. Akademie der Wissenschaften zu München, Volume 7 (1877), pp. 157-187 (http://publikationen.badw.de/de/003384831.pdf)

[10] Gérard Viennot Une théorie combinatoire des polynômes orthogonaux, Lecture Notes UQAM, 219 pages, 1984 (http://www.xavierviennot.org/xavier/polynomes_orthogonaux.html)

[11] Mark B. Villarino Ramanujan’s harmonic number expansion into negative powers of a triangular number, JIPAM, J. Inequal. Pure Appl. Math., Volume 9 (2008) no. 3, 89, 12 pages | MR: 2443753 | Zbl: 1163.26345

Cited by Sources: